# SDR 2011FA0000287

- Difficulty date: May 3, 2011
- Submitted: May 3, 2011
- Operation: General aviation
- Aircraft: N8046G
- Make and model: Beech F33A
- Aircraft serial: CE1646
- Aircraft time: 5,654 hours
- Engine: Cont IO520BB
- Engine time: 659 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Part number: 35381132103
- Part serial: 0911
- Condition: Failed
- Location: Taxi Light
- Part time: 2,167 hours, 8,668 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED TAXI LIGHT INOP.  ON TROUBLESHOOTING TECHS FOUND CIRCUIT BREAKER TO BE AT FAULT. AD 2008-13-17 HAD BEEN COMPLETED 2167.0 FLIGHT HOURS PRIOR AND ESTIMATED CYCLES 8668.  NO PROBABLE CAUSE OR RECOMMENDATIONS AT THIS TIME.
